I have crohn's too. how'd you get a script for so many? I have my GI appointment on friday, and Im hoping maybe you can give me some advice. See, he refuses to write me anything for the pain, so for the last few months Ive had to buy percocets and oxycontin off the streets, and its financially draining when I need so many per day, and my Doc wont write me anything. I'd love to get what you have or anything close to it so I dont have to keep paying for ER visits and also not be in pain anymore. Any advice on talking to him?
also, he's just a punk ass and just up's my dosage of Humira and switches me back and forth from Lialda to Entocort and then more Humira.
Its difficult to talk with him because one time i was having a flare and called him to ask what to do, and he said to just wait it out or go to the ER because he 'doesnt believe in writing scripts for painkillers in these situations', which makes me not want to talk to him about about and just keep getting street drugs when other members of my family have talked with him as well and he told them the same thing (with my permission to speak to them of course).
I'm thinking of just getting another GI doc. is that the only route left?
Dilaudid is like the ghost of a real rush. When I shoot up, I dont want to feel a quick feeling for about 3 seconds and then have no high. I want to feel like I got hit in the face with a 9000 pound mac truck. Dilaudid rush is weaker than dope IMO. Dope has a much fuller high and better all over your body AND mind rush. Dilaudid is simiply a body rush that lasts long enough for you to blink your eyes and take a breath and then youre ready to boot up again. Opiate crack, no thanks, unless its free or super cheap. Id have to do a shitload of them at once to feel anything truly worthwhile. A waste of time IMO for any heroin addict with a decent tolerance, only ppl who are new to opiates or only use pharms. just my 2 take it or leave it agree or not thats my personal experience.
^ How long do you have after a D, before you start clucking again?
Just approach your primary about whats going in in your life and your medical condition and be honest. I wish I could give you mor e"pointers" but im not here to help anyone try to scam there doc or how to tell your doctor what they need to hear. If you really need to you can PM me and we can talk some more. You have an honest problem and disease. I know how it feels and you do deserve to be treated for it. Ive honestly been through every kind of opiate treatment possible before I found one that is cheap and effective. Methadone + Dilaudid makes chrohns pain pretty non-existent. Just PM me if u want to talk further.
I know the rush is short, but you likely would not feel w/ds for at least a few hours after a decent dose of hydromorphone.
I will PM you, as soon as I hit Greenlight status...lol
Im just really in a bad situation and caught between the cracks. You're right on the point that GI's WILL NOT writ scripts for pain meds. My father is a General Practioner (sp?) and although he's really not supposed to, he has at the most 'helped' me by talking with other DR's about whats going on. I am going to talk to him about a pain doctor, i think you called them, to assess whats going to happen and what we can do.
What is happening is this: Im up to 40mg of Humira every week (one sub-cutaneous shot/dose) and taking 12mg of Entocort every day along with the occasional methyl dose pack (one week supply of prednisone) when things start to get ugly.
Im going to see my GI on friday, and tell him Im going to start looking for another doc to treat me, preferably in NYC at NY Presbyterian or Monitfiore or Columbia Hospitals, and they can start me on some kind of pain management regimen. But that could takes weeks, so in the mean time I have to make some phone calls to try and get my daily 40-50mg of oxycodone so I can attempt to go to work and/or do work around the house so I can feel somewhat useful and not a total waste of life.
Also, Ive talked to my father about his friends who are DR's possibly just writing something small in the mean time so I dont have to spend $20-$30 a day on pain meds so I can function. He told me that 'There's no way they would do that' for me, so it looks like Im left with making phone calls and trying to medicate myself in the mean time, although he knows exactly what it going on with me (we keep in touch often)
[QUOTE][ know the rush is short, but you likely would not feel w/ds for at least a few hours after a decent dose of hydromorphone/QUOTE]
Yes. You shoudn't feel w/d for at least 6 hours after decent shot (8-12mg), probably longer. It's a pretty potent drug if you have enough.
Not as potent as h but has a better rush. I find if you are dosing in the 'teens' it is pretty potent stuff.
I done 12mg in like 10 minutes (8mg in one shot then 4mg a few min later) and just felt ....the opposite of overwhelmed. It is just my opinion but i dont know every time i do it i am less and less impressed. now if u put it in front of me ill shoot it all night long but it just feels like there is something missin from it, and i really dont think the rush is better, its all physical, it dont even hit your brain, theres no euphoria, its just like the feeling your body has on a strong clean e pill , all condensed down into a couple seconds of a rush. Its just me tho Im hatin I kno.
i would take a huge dick hardening dilly rush over a nasty mild heroin high any time.
thats just me.
The rush from Hydromorphone is hands down a lot stronger and more of a kick then any shot i've ever had of Heroin & I shot a lot of H when I was younger. Im scared that I got such a good shot off the D's finally because I get so many. I had to throw away all of my rigs last night so I wouldn't be tempted to continue that bad habit. I'll attempt to just save it for the worst case pain scenario's as an alternative to going to the stupis ER for an exspenisve ass Zofran and Dilaudid shot. Both drugs which I have and CAN administer at home and save me $1000
I'm gonna have to be the dissenting voice on this. Heroin rush > Dilaudid rush.
I find the rush from Heroin to be more all encompassing and pleasurable. It is warmer, fuzzier. A shot of Dilaudid feels like going down a steep hill in your car too fast. Your muscles slack and you can't breathe for 5 seconds, then nothing.
Prickly Histamine overload beats being hit with a chemical bus anyday
this "muscle rush" is from morphine and its other forms, morphine has always given me that amazing instant muscle relaxing spread thru my body when IV'd. No matter how much dope ive ever done has given me that rush. However it is really short, the mix of the 2 is amazing.
I don't even think my answer here was what rush feels better, it was more like what one was stronger. Hands down Dilaudids rush is like a train hitting you. It hits so hard and has such an instant feeling of good everywhere and strong analgesia. Heroin never gave me near the same pain relief.
Ahahah this thread is funny... I remember when I used to have enough money to blow on dillies and raw. Making up 16mg dilauded shots and then throwing 3 packs of raw in there... that will start your night off.
Dilauded is not really worth it though. It is like opiate crack, and IMO if your raw is good enough, the ruch is as good, over even better.
The best "opiate pill" rush for me has been those PF 100 morphine, that are similar to oxycontin in composition. Those fucking feel so good to bang that it almost hurts. I'll stand up and almost fall down from the fucking rush... oh man. But again, the high doesn't stick around that long... well at least for me. 6 in a day will almost... almost get me a nod.
Support your local heroin dealer!
I did this on Thursday - he was very happy for my support!
I then made a;
Total cunt of myself in front of my Subutex councillor (SP?)..
Total cunt of myself in front of anybody on platform 11 at Bristol Meads stations - around 3pm-4pm.
Total cunt of myself in front of the train carridge - when I started dribbling on myself, but mostly when I started gagging and vomited several feet short of the actual toilet.
It wasn't till this afternoon that I felt back to mormal and not stoned. Thankfuly, I injected 8mg of buprenorphine when I woke up with no kick-back - precipitated WD. Just felt normal.
I used to get a kick ass rush from IV'ing 6 or 8mg, but now I feel almost nothing from it. How can I get that back? Do I have to quit taking it for a long time, or something? Could it be because I'm on fentanyl now? I was really happy just doing 6 or 8mg before, and now it's such a disappointment. Is my tolerance just too high now? I can't really just quit taking them, because they're prescribed for my pain, but I sure wish I could feel that wonderful IV rush again. I only get the 2mg pills, and I only have 1cc needles. I can't seem to get enough of it into that small of a rig. I need a bigger syringe to get more than 6 or 8mg into it, I guess? Or is there a way? How can I buy bigger syringes? I've always just asked for insulin needles. Is there a bigger syringe I can ask for that wouldn't attract any attention, like just asking for insulin needles? The drug stores don't even seem to question those. Do bigger ones require a prescription or something?
Last edited by Vitamin Airplane; 24-07-2009 at 23:17.
When they hit you with ativan, did they stick like a 5ml needle in your iv tube with maybe 2mg of ativan diluted with saline? Thats what they did to me... However, I was in there for IV drug use, and I think he was trying to make sure I didn't get a rush. Tricky bastard.